Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 48, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Oct 9, 2008, 2:48 PM EDT for Alachua County, Putnam County, Florida. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 9, 2008, 2:48 PM EDT (18:48 UTC)
- Expired
- Oct 9, 2008, 3:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 9, 2:55 PM EDT | HAIL 1 | Melrose, FL | LAW ENFORCMENT REPORTED QUARTER SIZED HAIL AT THE INTERSECTION OF STATE ROAD 26 AND STATE ROAD 21. |
| Oct 9, 3:12 PM EDT | HAIL 0.75 | Florahome, FL | LAW ENFORCEMENT REPORTED HAIL IN FLORAHOME. THE INFORMATION WAS RELAYED TO PUTNAM 911 CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 9, 10:57 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 091848 TORJAX FLC001-107-091930- /O.NEW.KJAX.TO.W.0048.081009T1848Z-081009T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT THU OCT 9 2008 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... EASTERN ALACHUA COUNTY IN NORTHERN FLORIDA WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA * UNTIL 330 PM EDT * AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MELROSE... MOVING EAST AT 18 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INTERLACHEN...FLORAHOME AND HOLLISTER. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2976 8180 2955 8177 2955 8210 2970 8214 TIME...MOT...LOC 1848Z 263DEG 16KT 2963 8204 $$ SHASHY
2 follow-up statements
000 WWUS52 KJAX 091904 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 PM EDT THU OCT 9 2008 FLC001-091914- /O.CAN.KJAX.TO.W.0048.000000T0000Z-081009T1930Z/ ALACHUA FL- 304 PM EDT THU OCT 9 2008 ...THE TORNADO WARNING FOR EASTERN ALACHUA COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2955 8177 2957 8204 2971 8204 2976 8180 TIME...MOT...LOC 1904Z 263DEG 16KT 2964 8196 $$ FLC107-091930- /O.CON.KJAX.TO.W.0048.000000T0000Z-081009T1930Z/ PUTNAM FL- 304 PM EDT THU OCT 9 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR WESTERN PUTNAM COUNTY... AT 304 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION SIGNATURES. THIS TORNADO WAS LOCATED NEAR JOHNSON...OR NEAR INTERLACHEN...MOVING EAST AT 18 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INTERLACHEN...FLORAHOME...MANNVILLE AND HOLLISTER. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2955 8177 2957 8204 2971 8204 2976 8180 TIME...MOT...LOC 1904Z 263DEG 16KT 2964 8196 $$ SHASHY
000 WWUS52 KJAX 091927 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 327 PM EDT THU OCT 9 2008 FLC107-091936- /O.EXP.KJAX.TO.W.0048.000000T0000Z-081009T1930Z/ PUTNAM FL- 326 PM EDT THU OCT 9 2008 ...THE TORNADO WARNING FOR WESTERN PUTNAM COUNTY WILL EXPIRE AT 330 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DOPPLER RADAR INDICATES THUNDERSTORM ROTATION HAS WEAKENED AT THIS TIME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2955 8177 2957 8204 2971 8204 2976 8180 TIME...MOT...LOC 1926Z 263DEG 16KT 2967 8181 $$ SHASHY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 9:30 AM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Oct 9, 9:30 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU OCT 9 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... .SHORT TERM...STRONG TO SEVERE TSTMS ALREADY UNDERWAY ACROSS THE W COUNTY WARNING AREA (CWA)...AND LOOKING AT THE WX PATTERN...IT IS EASY TO SEE WHY. ANOMALOUS NEARLY VERTICALLY STACKED LOW OVER W CENTRAL GA WITH 500 MB TEMPS NEAR THE CENTER OF -13 TO -14C. JET WRAPPING JUST TO THE S OF THE LOW CENTER OF 50 TO 60 KTS WITH MOST OF THE CWA IN THE LEFT FRONT QUADRANT OF THE JET. 18Z QN VECTOR CONVERGENCE...A BETTER REPRESENTATION OF JET DYNAMICS TAKING INTO ACCOUNT THE CURVED JET...STILL SHOWS CONVERGENT AREA ACROSS MOST OF THE CWA. ADDITIONALLY...18Z NAM HAS AREA WITH HIGH UPPER DIVERGENCE AND DIFFERENTIAL POSITIVE VORTICITY ADVECTION. 1ST FEW VIS SAT PIX SHOW PLENTY OF BREAKS IN CLOUD COVER AHEAD OF ONGOING CONVECTION. ADDING INSULT TO INJURY...LIGHT LOW-LEVEL FLOW MAY ALLOW FOR MID-AFTN ATLC SEABREEZE DEVELOPMENT...AND THIS WILL AID SFC CONVERGENCE. 2 ITEMS ACTING AGAINST SVR WX ARE FAIRLY LIGHT 850 MB FLOW AND A 650 MB SUBSIDENCE INVERSION ASSOCIATED WITH THE DRY SLOT. HOWEVER...MOST INGREDIENTS ARE AVAILABLE FOR AT LEAST ISOLATED SVR STORMS. POP ORIENTATION LOOKS GOOD IN GRIDS...BUT WILL PROBABLY BUMP POPS UP OVERALL AT LEAST 10 MORE PERCENT. WILL UPDATE ZFP TO REMOVE MORNING FOG AND INDICATE STRONG OR SEVERE STORMS IN THE 1ST PERIOD. HAVE ALREADY REFRESHED THE HWO A BIT INCLUDING A REQUEST FOR SPOTTER ACTIVATION. && .AVIATION...VSBYS HAVE COME UP AS FOG HAS DISSIPATED THIS MORNING. WILL NEED TO PIN DOWN TIMING OF TSTMS AT TAF SITES AND INTRODUCE TEMPO GROUPS BASED ON THIS TIMING. && .MARINE...SEAS HAVE BEGUN TO COME BACK DOWN IN THE OFFSHORE WATERS...BUT WINDS ARE FCST TO INCREASE AGAIN THIS AFTN. WILL PROBABLY DROP THE CAUTION HEADLINE BUT WILL LIKELY NEED TO BUMP UP WIND SPEEDS A BIT. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/WOLF/WALKER
Hazardous weather outlook, Oct 9, 11:30 AM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1130 AM EDT THU OCT 9 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1130 AM EDT THU OCT 9 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH 914 IN EFFECT UNTIL 6 PM FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...SOME THUNDERSTORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN UPPER LEVEL DISTURBANCE OVER THE REGION WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SEVERE STORMS ARE POSSIBLE AND WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. ANY THUNDERSTORM WILL CONTAIN DEADLY CLOUD-TO-GROUND LIGHTNING...AND THE STRONGEST STORMS WILL PRODUCE FREQUENT STRIKES. STORMS WILL MOVE TO THE NORTHEAST AT 30 MPH. ACTIVITY WILL CONTINUE TO MOVE OVER THE WESTERN AND CENTRAL PORTIONS OF THE AREA THROUGH AT LEAST EARLY AFTERNOON...THEN INTO THE EASTERN PARTS OF THE AREA BY EARLY TO MID AFTERNOON. THUNDERSTORM ACTIVITY MAY BE ENHANCED BY AN EAST COAST SEABREEZE DURING THE AFTERNOON. ACTIVITY MAY PERSIST INTO THE EVENING HOURS OVER EASTERN AREAS. THERE WILL BE AN ENHANCED THREAT OF RIP CURRENTS AT AREA BEACHES TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UNSETTLED WEATHER PATTERN OVER THE WEEKEND WILL BRING A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. ONSHORE FLOW AND LINGERING SWELLS THROUGH THE PERIOD WILL KEEP AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Local storm report, Oct 9, 1:33 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FUNNEL CLOUD NW HIGH SPRINGS 29.83N 82.60W
10/09/2008 ALACHUA FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED FUNNEL CLOUD IN THE VICINITY OF
PEANUT MILLS ON SW RAILROAD AVENUE.
&&
CARROLLSpecial weather statement, Oct 9, 1:47 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 147 PM EDT THU OCT 9 2008 FLZ024-GAZ152-153-164>166-091830- BRANTLEY-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-INLAND GLYNN-NASSAU- 147 PM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON...SOUTHEASTERN BRANTLEY...NORTHERN NASSAU...CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 147 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF HILLIARD...MOVING NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND HILLIARD...HOMELAND...FOLKSTON...KINGS FERRY...KINGSLAND...TARBORO... WOODBINE...COLESBURG...WAVERLY AND KINGS BAY BASE THROUGH 230 PM. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Oct 9, 2:16 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 216 PM EDT THU OCT 9 2008 FLZ040-091900- MARION- 216 PM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF LOWELL...OR 11 MILES SOUTHEAST OF WILLISTON...MOVING NORTHEAST AT 19 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LOWELL...SPARR... REDDICK...FLEMINGTON...CITRA AND MCINTOSH THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Oct 9, 2:22 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 222 PM EDT THU OCT 9 2008 FLZ032-037-091900- CLAY-PUTNAM- 222 PM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN CLAY AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 3 PM EDT... AT 222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 13 MILES SOUTHWEST OF KEYSTONE HEIGHTS...OR 9 MILES EAST OF GAINESVILLE...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND KEYSTONE HEIGHTS...PUTNAM HALL...LAKE GENEVA...JOHNSON...MANNVILLE...INTERLACHEN...FLORAHOME... HOLLISTER AND CARRAWAY THROUGH 3 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Local storm report, Oct 9, 2:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG GAINESVILLE 29.67N 82.34W
10/09/2008 ALACHUA FL EMERGENCY MNGR
ALACHUA EMERGENCY MANAGEMENT HAS RECIEVED SEVERAL REPORTS
OF TREES DOWN ACROSS THE ROADWAY IN THE 6800 AND 8300
BLOCKS OF NW 39TH STREET.
&&
SANDRIKLocal storm report, Oct 9, 2:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG GAINESVILLE 29.67N 82.34W
10/09/2008 ALACHUA FL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES DOWN ACROSS GAINESVILLE. THE
EVENT IS ONGOING WITH MORE REPORTS COMING IN. REPORTS
HAVE BEEN RECEIVED FROM THE NW...NE AND SE PORTIONS OF
THE CITY.
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:57 PM EDT | Special Marine Warning | JAX | 48 min | |
| Oct 8, 9:45 PM EDT | Special Marine Warning | JAX | 60 min | |
| Oct 8, 9:56 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 2 hr |
| Oct 8, 10:50 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 25 min |
| Oct 8, 11:15 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 45 min |
| Oct 8, 11:38 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Oct 9, 12:42 AM EDT | Special Marine Warning | JAX | 93 min | |
| Oct 9, 9:30 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 45 min |
| Oct 9, 10:09 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 66 min |
| Oct 9, 11:08 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 67 min |
| Oct 9, 11:59 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Suwannee | 61 min |
| Oct 9, 12:18 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 57 min |
| Oct 9, 12:53 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 46 min |
| Oct 9, 1:37 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 53 min |
| Oct 9, 1:59 PM EDT | Tornado Warning | JAX | Alachua, Bradford, Union | 46 min |
| Oct 9, 2:18 PM EDT | Special Marine Warning | JAX | 57 min | |
| Oct 9, 2:31 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 59 min |
| Oct 9, 2:36 PM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 84 min |
| Oct 9, 2:53 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Putnam | 82 min |
| Oct 9, 3:17 PM EDT | Special Marine Warning | JAX | 88 min | |
| Oct 9, 3:24 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Marion, Putnam, Saint Johns | 66 min |
| Oct 9, 3:35 PM EDT | Special Marine Warning | JAX | 115 min | |
| Oct 9, 3:41 PM EDT | Areal Flood Advisory | JAX | Marion | 64 min |
| Oct 9, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 57 min |
| Oct 9, 4:22 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 38 min |
| Oct 9, 4:34 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 116 min |
| Oct 9, 5:00 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 30 min |
| Oct 9, 5:27 PM EDT | Special Marine Warning | JAX | 118 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.